WIAS Preprint No. 1468, (2009)

Non-Poissonian statistics in an optical analog of quantum billiard with perfectly square boundaries



Authors

  • Babushkin, Ihar

2010 Mathematics Subject Classification

  • 78A60 65F15 15A52

2008 Physics and Astronomy Classification Scheme

  • 05.45.Mt 42.60.Jf 42.25.Ja 42.55.Px

Keywords

  • Optical quantum billiards, Semiconductor lasers, Light polarization

Abstract

We study deviation from the Poissonian statistics of the frequency spacing distribution, appearing due to coupling of polarizational and transverse degrees of freedom in a perfectly square vertical cavity surface emitting laser. The deviation can be controlled by strength of the intracavity anisotropy and its alignment to the device boundaries.

Appeared in

  • Phys. Lett. A, 374 (2010) pp. 896-900.

Download Documents